# SDR VNAA2025050800034

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195027 DISCREPANCY: AFT FUSELAGE SKIN DOUBLER AT LAV SERVICING LOCATION IS CHAFED AND MULTIPLE FASTENERS ARE CHAFED. CORRECTIVE ACTION: REMOVED AND REPLACED DOUBLER IAW CRJ-700 SRM 51-42-06-001-001-A01.
